# SDR CAL950145

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Part number: 380678111
- Condition: Illuminated
- Location: Apu
- Part time: 2,903 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 0225 - CLE - THE APU FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF FROM CLE.  THE APU WAS SHUT DOWN AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE APU WAS INSPECTED AND NO DEFECTS WERE FOUND.  THE APU WAS RUN WITH PACKS OPERATING AND OPERATION CHECKED GOOD WITH NO DISCREPANCIES.  (Z)
